RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 59, Number 1, Pages 117–128 (Mi tmf4780)  

This article is cited in 1 scientific paper (total in 1 paper)

Moments of the distributio function and kinetic equation for stochastic motion of a nonlinear oscillator

V. V. Sokolov


Abstract: An analytic approach to study of the stochastic motion of a nonlinear system in a periodic external potential is developed. In contrast to a number of other approaches, no additional external random parameters are introduced a priori. A method for calculating the moments of the distribution function is constructed. In particular, the problem of calculating the diffusion coefficient is reduced to the solution of an infinite inhomogeneous system of linear equations. In the limit of large values of Chirikov's stochasticity parameter $K$, this system simplifies strongly and reduces to a system of two equations up to terms of order $1/\sqrt{4K}$. In this limit, the diffusion coefficient can be readily found in explicit form. In the leading approximation in the parameter $1/\sqrt{4K}$ a closed expression is obtained for the generating function of the moments of the distribution function. It differs strongly from the standard Gauss[an expression. A kinetic equation is obtained for the coarse-grained distribution function. Although it differs from the standard diffusion equation that is generally used, its solution tends asymptotically at large times to the Gaussian distribution.

Full text: PDF file (1269 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 59:1, 396–403

Bibliographic databases:

Received: 21.06.1983

Citation: V. V. Sokolov, “Moments of the distributio function and kinetic equation for stochastic motion of a nonlinear oscillator”, TMF, 59:1 (1984), 117–128; Theoret. and Math. Phys., 59:1 (1984), 396–403

Citation in format AMSBIB
\Bibitem{Sok84}
\by V.~V.~Sokolov
\paper Moments of the distributio function and kinetic equation for stochastic motion of a nonlinear oscillator
\jour TMF
\yr 1984
\vol 59
\issue 1
\pages 117--128
\mathnet{http://mi.mathnet.ru/tmf4780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=749009}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 59
\issue 1
\pages 396--403
\crossref{https://doi.org/10.1007/BF01028518}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TR03500009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4780
  • http://mi.mathnet.ru/eng/tmf/v59/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sokolov, “Quasienergy integral for canonical maps”, Theoret. and Math. Phys., 67:2 (1986), 464–473  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:503
    Full text:130
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021